Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 53, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Jul 11, 2012, 6:29 AM CDT for Matagorda County, Wharton County, Texas. It was in force for 62 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2012, 6:29 AM CDT (11:29 UTC)
- Expired
- Jul 13, 2012, 8:28 PM CDT
- In force
- 62 hr
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
Counties Matagorda County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 112 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tres Palacios River near Midfield (MTPT2). The gauge peaked at 29.55 ft at Jul 11, 2012, 3:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08162600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
291 WGUS44 KHGX 111134 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 634 AM CDT WED JUL 11 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... TRES PALACIOS RIVER NEAR MIDFIELD AFFECTING MATAGORDA AND WHARTON COUNTIES FOR TRES PALACIOS RIVER AT MIDFIELD, MINOR FLOODING IS FORECASTED. AN UPPER LEVEL DISTURBANCE COUPLED WITH ABUNDANT MOISTURE HAS PRODUCED IN EXCESS OF 8 INCHES OF RAIN OVER THE TRES PALACIOS WATERSHED IN THE PAST 24 TO 48 HOURS. RUNOFF FROM THIS RAINFALL WILL PRODUCE MINOR FLOODING ALONG THIS WATERSHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC321-481-112334- /O.NEW.KHGX.FL.W.0053.120711T1129Z-120712T0150Z/ /MTPT2.1.ER.120711T1129Z.120711T1200Z.120711T1350Z.NO/ 634 AM CDT WED JUL 11 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE TRES PALACIOS RIVER NEAR MIDFIELD. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 0615 AM WEDNESDAY THE STAGE WAS 23.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER IS OUT OF BANKS NOW AND IS EXPECTED TO RISE ABOVE FLOOD STAGE LATER THIS MORNING. * AT 24.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER SPILLS INTO THE FLOOD PLAIN ON THE RIGHT UPSTREAM BANK AND COVERS THE MEANDER POINT AT THE MEANDER CURVE. $$
6 follow-up statements
043 WGUS44 KHGX 111317 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 817 AM CDT WED JUL 11 2012 ...FORECAST FLOODING CHANGED FROM MINOR TO MAJOR SEVERITY FOR THE FOLLOWING RIVERS IN TEXAS... TRES PALACIOS RIVER NEAR MIDFIELD AFFECTING MATAGORDA AND WHARTON COUNTIES FOR TRES PALACIOS RIVER AT MIDFIELD, MODERATE FLOODING IS OCCURING, WITH MAJOR FLOODING FORECASTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC321-481-120117- /O.EXT.KHGX.FL.W.0053.000000T0000Z-120713T0157Z/ /MTPT2.3.ER.120711T1121Z.120712T0000Z.120712T1357Z.NO/ 817 AM CDT WED JUL 11 2012 ...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... ...FORECAST FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY... THE FLOOD WARNING CONTINUES FOR THE TRES PALACIOS RIVER NEAR MIDFIELD * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8 AM WEDNESDAY THE STAGE WAS 27.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVERIS EXPECTED TO CONTINUE RISING TO NEAR 29.5 FEET BY THIS EVENING. * AT 29.0 FEET...MAJOR LOWLAND FLOODING BEGINS AS BOTH APPROACHES TO THE FM 456 BRIDGE ARE CUT OFF AND WATER IS OVER THE ROAD ON FM 1468 NEAR CLEMVILLE, FM 2431 EAST OF MIDFIELD, AND FM 2853 SOUTHEAST OF BLESSING WITH SEVERAL HOMES IN THE EL DORADO COUNTRY SUBDIVISION UPSTREAM AND OAK GROVE AND TRES PALACIOS OAKS DOWNSTREAM FLOODED. $$
150
WGUS84 KHGX 120215
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
915 PM CDT WED JUL 11 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...EAST MUSTANG
CREEK...TRES PALACIOS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC321-481-130215-
/O.EXT.KHGX.FL.W.0053.000000T0000Z-120713T0500Z/
/MTPT2.3.ER.120711T1121Z.120711T1946Z.120712T1700Z.NO/
915 PM CDT WED JUL 11 2012
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE TRES PALACIOS RIVER NEAR MIDFIELD
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 901 PM WEDNESDAY THE STAGE WAS 28.9 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
EARLY AFTERNOON.
* AT 29.0 FEET...MAJOR LOWLAND FLOODING BEGINS AS BOTH APPROACHES TO THE FM 456
BRIDGE ARE CUT OFF AND WATER IS OVER THE ROAD ON FM 1468 NEAR CLEMVILLE, FM
2431 EAST OF MIDFIELD, AND FM 2853 SOUTHEAST OF BLESSING WITH SEVERAL HOMES IN
THE EL DORADO COUNTRY SUBDIVISION UPSTREAM AND OAK GROVE AND TRES PALACIOS
OAKS DOWNSTREAM FLOODED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME THU FRI SAT SUN
TRES PALACIOS RIVER
MIDFIELD 24 28.9 WED 9 PM 18.6 8.1 5.6 4.8
$$
TXC201-120245-
/O.CAN.KHGX.FL.W.0054.000000T0000Z-120713T1559Z/
/CCGT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
915 PM CDT WED JUL 11 2012
THE FLOOD WARNING IS CANCELLED FOR
THE CYPRESS CREEK AT GRANT ROAD
* AT 846 PM WEDNESDAY THE STAGE WAS 36.7 FEET
* FLOOD STAGE IS 36.7 FEET
* FORECAST...THE RIVER IS CRESTING THIS EVENING AT AROUND 36.7 FEET. THE RIVER IS EXPECTED TO CONTINUE TO FALL TO AROUND 34.0 FEET ON THURSDAY EVENING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME THU FRI SAT SUN
CYPRESS CREEK
GRANT ROAD 37 36.7 WED 9 PM 35.0 30.1 26.2 25.0
$$
TXC239-481-120245-
/O.CAN.KHGX.FL.W.0055.000000T0000Z-120712T2248Z/
/LMCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
915 PM CDT WED JUL 11 2012
THE FLOOD WARNING IS CANCELLED FOR
THE EAST MUSTANG CREEK NEAR LOUISE
* AT 830 PM WEDNESDAY THE STAGE WAS 17.3 FEET
* FLOOD STAGE IS 19.0 FEET
* FORECAST...THE RIVER IS NEAR CREST NOW AT AROUND 19 FEET. THE RIVER WILL
CONTINUE TO FALL AROUND 12.0 FEET BY FRIDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME THU FRI SAT SUN
EAST MUSTANG CREEK
LOUISE 19 17.3 WED 8 PM 15.8 8.3 5.6 4.8228
WGUS84 KHGX 121306
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
806 AM CDT THU JUL 12 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE TRES PALACIOS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC321-481-131306-
/O.EXT.KHGX.FL.W.0053.000000T0000Z-120713T1533Z/
/MTPT2.3.ER.120711T1121Z.120711T1946Z.120713T0333Z.NO/
806 AM CDT THU JUL 12 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE TRES PALACIOS RIVER NEAR MIDFIELD
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0730 AM THURSDAY THE STAGE WAS 27.6 FEET
* MODERATE FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 24.0 FEET
* FORECAST...THE RIVER CRESTED NEAR 29.4 FEET WEDNESDAY AFTERNOON AND IS
EXPECTED TO CONTINUE FALLING TODAY TO NEAR 24 FEET THIS AFTERNOON.
* AT 28.0 FEET...WATER IS OVER THE ROAD ON FM 1468 NEAR CLEMVILLE, FM 2431 EAST
OF MIDFIELD, AND FM 2853 SOUTHEAST OF BLESSING ALL IN MATAGORDA COUNTY WITH
HOMES IN THE SUBDIVISIONS OF EL DORADO COUNTRY UPSTREAM AND OAK GROVE AND TRES
PALACIOS OAKS DOWNSTREAM THREATENED.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME FRI SAT SUN MON
TRES PALACIOS RIVER
MIDFIELD 24 27.6 THU 8 AM 17.4 9.9 6.6 5.9
$$464
WGUS84 KHGX 130117
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
817 PM CDT THU JUL 12 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...SOUTH MAYDE
CREEK...SPRING CREEK...TRES PALACIOS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-140117-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120715T0747Z/
/CCGT2.3.ER.120712T1122Z.120713T1200Z.120715T0147Z.NR/
817 PM CDT THU JUL 12 2012
THE FLOOD WARNING CONTINUES FOR
CYPRESS CREEK AT GRANT ROAD
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM THURSDAY THE STAGE WAS 43.5 FEET
* MAJOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 36.7 FEET
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 46.0 FEET BY FRIDAY
MORNING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME FRI SAT SUN MON
CYPRESS CREEK
GRANT ROAD 37 43.5 THU 8 PM 44.5 37.3 29.8 27.0
$$
TXC201-339-140117-
/O.EXT.KHGX.FL.W.0058.000000T0000Z-120714T1612Z/
/WFDT2.1.ER.120712T1915Z.120713T0900Z.120714T0412Z.NO/
817 PM CDT THU JUL 12 2012
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
CYPRESS CREEK NEAR WESTFIELD
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM THURSDAY THE STAGE WAS 21.6 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE CREEK IS EXPECTED TO REMAIN NEAR FLOOD STAGE FOR THE NEXT 6 TO
12 HOURS WITH A FURTHER RISE POSSIBLE THEREAFTER.
* AT 22.0 FEET...83 FEET MSL...MINOR LOWLAND FLOODING BEGINS.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME FRI SAT SUN MON
CYPRESS CREEK
WESTFIELD 22 21.6 THU 8 PM 22.5 17.5 9.6 5.6
$$
TXC321-481-140000-
/O.EXT.KHGX.FL.W.0053.000000T0000Z-120714T0000Z/
/MTPT2.3.ER.120711T1121Z.120711T1946Z.120713T1200Z.NO/
817 PM CDT THU JUL 12 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE TRES PALACIOS RIVER NEAR MIDFIELD
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM THURSDAY THE STAGE WAS 26.1 FEET
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 26.0 FEET...MODERATE LOWLAND FLOODING BEGINS WITH WATER WELL INTO THE FLOOD
PLAIN ON THE RIGHT UPSTREAM BANK AND WITHIN INCHES OF SPILLING OVER THE EAST
APPROACH TO THE BRIDGE AT FM 456. THE RIVER WILL BE ALMOST ONE QUARTER MILE
WIDE IN THE VICINITY OF THE GAGE.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME FRI SAT SUN MON
TRES PALACIOS RIVER
MIDFIELD 24 26.1 THU 8 PM 14.4 8.4 6.5 6.1
$$
TXC201-339-140107-
/O.EXT.KHGX.FL.W.0059.000000T0000Z-120714T0107Z/
/SPNT2.1.ER.120712T2157Z.120713T0600Z.120713T1307Z.NO/
817 PM CDT THU JUL 12 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK NEAR SPRING
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM THURSDAY THE STAGE WAS 21.9 FEET
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...THE CREEK IS EXPECTED TO CONTINUE RISING TO NEAR 22.6 FEET
OVERNIGHT.
* AT 22 FEET...MINOR LOWLAND FLOODING BEGINS.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME FRI SAT SUN MON
SPRING CREEK
SPRING 21 21.9 THU 8 PM 18.4 17.1 8.8 5.0
$$
TXC201-140117-
/O.CON.KHGX.FL.W.0057.000000T0000Z-000000T0000Z/
/SMAT2.1.ER.120712T1324Z.120712T1741Z.000000T0000Z.UU/
817 PM CDT THU JUL 12 2012
THE FLOOD WARNING CONTINUES FOR
SOUTH MAYDE CREEK NEAR ADDICKS
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 PM THURSDAY THE STAGE WAS 107.9 FEET
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 107.0 FEET
*FORECAST...THE CREEK CRESTED NEAR 108.8 FEET THIS AFTERNOON AND IS EXPECTED TO
FALL BELOW FLOOD STAGE FRIDAY MORNING.
$$892
WGUS84 KHGX 131441
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
941 AM CDT FRI JUL 13 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR CYPRESS CREEK...TRES PALACIOS
RIVER...WEST FORK SAN JACINTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-141441-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120715T1420Z/
/CCGT2.3.ER.120712T1122Z.120713T1800Z.120715T0820Z.NR/
941 AM CDT FRI JUL 13 2012
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
CYPRESS CREEK AT GRANT ROAD
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM FRIDAY THE STAGE WAS 46.7 FEET
* MAJOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 36.7 FEET
* FORECAST...THE CREEK IS EXPECTED TO CREST NEAR 47 FEET THIS AFTERNOON BUT WILL
REMAIN ABOVE FLOOD STAGE THROUGH THE WEEKEND.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
CYPRESS CREEK
GRANT ROAD 37 46.7 FRI 9 AM 42.6 35.7 29.8 27.2
$$
TXC201-339-141440-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120715T2100Z/
/HMMT2.2.ER.120713T0320Z.120713T1800Z.120715T0900Z.UU/
941 AM CDT FRI JUL 13 2012
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0845 AM FRIDAY THE STAGE WAS 20.4 FEET
* MODERATE FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 19.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 20.5 FEET LATE THIS
AFTERNOON.
* AT 20.0 FEET...50.5 FEET MSL...MODERATE LOWLAND FLOODING BEGINS AS HOMES ON
LAKE POINT DRIVE IN THE NORTHSHORE SUBDIVISION BEGIN FLOODING AND ROADS IN THE
BELLAEU WOODS SUBDIVISION ARE INUNDATED.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
WEST FORK SAN JACINTO RIVER
HUMBLE 19 20.4 FRI 09 AM 20.2 18.8 16.8 15.3
$$
TXC321-481-140223-
/O.EXT.KHGX.FL.W.0053.000000T0000Z-120714T0223Z/
/MTPT2.3.ER.120711T1121Z.120711T1946Z.120713T1423Z.NO/
941 AM CDT FRI JUL 13 2012
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
THE TRES PALACIOS RIVER NEAR MIDFIELD
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 AM FRIDAY THE STAGE WAS 24.0 FEET
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 24.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE LATE THIS
MORNING.
* AT 24.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER SPILLS INTO THE FLOOD
PLAIN ON THE RIGHT UPSTREAM BANK AND COVERS THE MEANDER POINT AT THE MEANDER
CURVE.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
TRES PALACIOS RIVER
MIDFIELD 24 24.0 FRI 9 AM 17.3 11.4 8.6 7.3
$$997
WGUS84 KHGX 140128
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
828 PM CDT FRI JUL 13 2012
THE RIVER FLOOD WARNING HAS BEEN CANCELLED FOR THE TRES PALACIOS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC321-481-140158-
/O.CAN.KHGX.FL.W.0053.000000T0000Z-120714T0223Z/
/MTPT2.3.ER.120711T1121Z.120711T1946Z.120713T1422Z.NO/
828 PM CDT FRI JUL 13 2012
THE FLOOD WARNING IS CANCELLED FOR
THE TRES PALACIOS RIVER NEAR MIDFIELD
* AT 0730 PM FRIDAY THE STAGE WAS 21.7 FEET
* FELL BELOW FLOOD STAGE AT 9:22 AM FRIDAY.
* FLOOD STAGE IS 24.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
TRES PALACIOS RIVER
MIDFIELD 24 21.7 FRI 7 PM 13.7 11.2 8.0 6.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jul 11, 6:28 AM CDT, 1 minute earlier.
Area forecast discussion, Jul 11, 6:28 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
628 AM CDT WED JUL 11 2012
.DISCUSSION...
SEE AVIATION DISCUSSION.
&&
.AVIATION...
MORE TROUBLE WITH AWIPS II AND AVNFPS. A MESSY DAY ON TAP AS DEEP
MOISTURE INTERACTS WITH A WEAK UPPER LEVEL LOW. SCATTERED TO
NUMEROUS SHRA/TSRA EXPECTED. NAM 12...HRR AND OTHER SHORT TERM
GUIDANCE KEEP AN EAST-WEST LINE OF PRECIP IN TACT AND SHIFT THE
LINE SLOWLY NORTH THROUGH THE DAY. GUIDANCE ALSO SUGGESTS THAT
STORMS WILL REDEVELOP LATER TONIGHT TOWARD THE COAST. 43
&&
.PREV DISCUSSION... /ISSUED 434 AM CDT WED JUL 11 2012/
UPDATE...
QUICK UPDATE TO INCLUDE FLASH FLOOD WATCH THROUGH 18Z.
PREV DISCUSSION... /ISSUED 403 AM CDT WED JUL 11 2012/
DISCUSSION...
AFTER A RELATIVELY QUIET EVENING SHOWERS AND THUNDERSTORMS HAVE
REDEVELOPED ACROSS THE SOUTHERN HALF OF SOUTHEAST TEXAS EARLY THIS
MORNING. THE HEAVIEST RAINFALL EXTENDS ROUGHLY EAST AND WEST ALONG
A LINE FROM VICTORIA TO BAY CITY TO FREEPORT AND EXTENDING INTO
THE COASTAL WATERS. MAIN CONCERN THROUGH THE MORNING HOURS TODAY
WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH
FLOODING. RADAR RAINFALL ESTIMATES SHOW VALUES APPROACHING 5
INCHES ACROSS EASTERN MATAGORDA COUNTY WHILE THE RAIN GAUGE AT
BRAYS BAYOU AND HIGHWAY 6 IN HARRIS COUNTY IS SHOWING ALMOST ONE
INCH OF RAINFALL IN LESS THAN 30 MINUTES. GIVEN THESE TOTALS AND
THE POTENTIAL FOR LOCALLY HEAVY RAINFALL PERSISTING THROUGHOUT THE
REST OF THE MORNING HAVE DECIDED TO GO AHEAD AND ISSUE A FLASH
FLOOD WATCH FOR PORTIONS OF SOUTHEAST TEXAS GENERALLY ALONG AND
SOUTH OF US 59 AND WEST OF INTERSTATE 45 THROUGH EARLY AFTERNOON.
NOT MANY CHANGES TO THE EXTENDED FORECAST THIS MORNING. MODELS
CONTINUE TO HOLD THE UPPER RIDGE ACROSS THE WESTERN UNITED STATES
THROUGH THE END OF THE WEEK WITH WEAK TROUGHING ACROSS OUR REGION.
THIS WILL CONTINUE TO SUPPORT DIURNALLY DRIVEN CONVECTION WITH
CHANCE POPS DURING THE DAY AND SLIGHTLY LOWER RAIN CHANCES DURING
THE OVERNIGHT HOURS. THE RIDGE BEGINS TO SLOWLY TRANSITION
EASTWARD INTO THE CENTRAL PLAINS BY EARLY NEXT WEEK BUT MOISTURE
SHOULD REMAIN SUFFICIENT TO SUPPORT LOW END CHANCE POPS ACROSS OUR
REGION INTO THE MIDDLE OF NEXT WEEK. 38
MARINE...
NOT A LOT OF CHANGES TO THE GOING FCST TRENDS. A WEAK SURFACE TROUGH
WILL KEEP A LIGHT WIND REGIME IN PLACE THROUGH THE WEEKEND. AN UPPER
LEVEL TROUGH WILL ALSO KEEP SCATTERED STORMS IN THE FCST THROUGH THE
END OF THE WEEK. BRIEF GUSTY WINDS AND ELEVATED SEAS ARE POSSIBLE IN
AND NEAR ANY THUNDERSTORM ACTIVITY. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 86 73 90 73 89 / 60 40 50 30 40
HOUSTON (IAH) 87 74 90 73 91 / 70 40 50 30 40
GALVESTON (GLS) 88 78 88 78 88 / 70 40 50 30 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BRAZORIA...FORT BEND...GALVESTON...
HARRIS...JACKSON...MATAGORDA...WHARTON.
GM...NONE.
&&
DISCUSSION...38
AVIATION/MARINE...43Hazardous weather outlook, Jul 11, 4:51 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 451 AM CDT WED JUL 11 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-121000- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 451 AM CDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLASH FLOOD WATCH IN EFFECT TODAY FOR PORTIONS OF SOUTHEAST TEXAS... .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL WILL BE POSSIBLE TODAY AS DEEP MOISTURE ACROSS SOUTHEAST TEXAS COMBINES WITH A WEAK UPPER LEVEL DISTURBANCE. SOME AREAS NEAR THE COAST HAVE ALREADY RECEIVED THREE TO FIVE INCHES OF RAINFALL THIS MORNING AND THE POTENTIAL EXISTS FOR AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL THROUGH EARLY AFTERNOON. A FEW ISOLATED AREAS MAY SEE ADDITIONAL RAINFALL AMOUNTS OF AS MUCH AS FIVE INCHES. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF US 59 AND WEST OF INTERSTATE 45 THROUGH 1 PM TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE END OF THE WEEK. COVERAGE WILL BEING TO DECREASE OVER THE WEEKEND AS MOISTURE DECREASES SLIGHTLY AND UPPER LEVEL RIDGING BEGINS TO BUILD BACK ACROSS THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 2:47 AM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda | 118 min |
| Jul 11, 4:02 AM CDT | Flash Flood Warning | HGX | Brazoria, Matagorda | 118 min |
| Jul 11, 4:21 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 114 min |
| Jul 11, 4:41 AM CDT | Flash Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 15 more | 64 hr |
| Jul 11, 4:49 AM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda, Wharton | 116 min |
| Jul 11, 4:56 AM CDT | Areal Flood Advisory | HGX | Harris | 2 hr |
| Jul 11, 5:24 AM CDT | Flash Flood Warning | HGX | Brazoria, Jackson, Matagorda, Wharton | 2 hr |
| Jul 11, 5:32 AM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Harris, Montgomery, Waller, Washington | 118 min |
| Jul 11, 6:12 AM CDT | Flash Flood Warning | HGX | Austin, Brazos, Grimes, Harris, Montgomery, Waller and 1 more | 2 hr |
| Jul 11, 7:24 AM CDT | Flash Flood Warning | HGX | Brazoria, Jackson, Matagorda, Wharton | 3 hr |
| Jul 11, 7:36 AM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 114 min |
| Jul 11, 8:04 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Harris, Montgomery, Waller and 1 more | 3 hr |
| Jul 11, 10:06 AM CDT | Flash Flood Warning | HGX | Brazoria, Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Jul 11, 12:19 PM CDT | Special Weather Statement | HGX | Jackson, Matagorda, Wharton | 41 min |
| Jul 11, 12:59 PM CDT | Flash Flood Warning | HGX | Brazoria, Jackson, Matagorda, Wharton | 3 hr |
| Jul 11, 2:49 PM CDT | River Flood Warning | HGX | Harris | 6 hr |
| Jul 11, 2:49 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 27 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.